# SDR DALA1027826901

- Difficulty date: September 10, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL CORRODED STA 1600-1620 BETWEEN STR 29L & 30.  REMOVED, FABRICATED NEW AND INSTALLED INTERCOSTAL DURING HMV AT STA AEROSPACE SAT ON NON ROUTINE CARD 171049.  (DL75E102822)
